Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Blood and Blood Clot in urine 5 months after surgery, please enlighten me

This morning I had alot of blood and blood clot in my urine. What was strange is that this suddenly happened 5 months of blissful situation of my condition after my prostate surgery. In the last 5 months, there was no indication of whatever can cause this situation. No problems with my urination and any indication of blood. Today, I can still urinate very well despite the blood. No fever or of any pain condition. Just blood. Plese enlighten me.

57 year old Male
Asked On : Mon, 18 Apr 2011
Answers:  1 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pediatrician 's  Response
hi wel come to HCM.
read your prob, blood n blood clot present in urineis only due to any injury or some pathological condition in urinary tract , may be this complication of that surgery.
so should meet uro-surgeon for further investigations n treatment.
Answered: Mon, 20 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor